# SDR 03FDEA00986

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,945 hours, 25,530 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  446  24-50  0006790  27JUN03  RDU  CLOSE R  LOST AC BUS 2 DURING TAKE OFF ROLL AT ABOUT 40 KTS.    FACT  27JUN03  11:53  RDU R  FOUND 202XP BUS BAR BREAKER POPPED AND NR 2 GE HYD PUMP C/B POPPED , RESET SAME   BOTH GREEN PUMPS OPERATE NORMAL, NR 2 AC BUS FAULT CLEARED , OK FOR SERVICE.
